MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.97471

Медицинская библиотека · Cureus · 2025

Ingestion of Isobutyl Nitrite Leading to Methemoglobinemia: A Case Report.

Dixon Drake D, Rahman Mohammed, Nour Hanna, Dub Larissa

Клинический случайСтатьяПеревод в очереди

Аннотация

This case report highlights an occurrence of methemoglobinemia caused by the ingestion of liquid amyl nitrite, a substance often misused as a recreational drug. The patient in this case presented with cyanosis and elevated methemoglobin levels. Prompt administration of methylene blue successfully reversed the methemoglobinemia by reducing methemoglobin back to hemoglobin. This case emphasizes the importance of rapid diagnosis and treatment in nitrite-induced methemoglobinemia, demonstrating methylene blue as a highly effective antidote. It also highlights the risks associated with amyl nitrite misuse and the crucial role of healthcare providers in managing this potentially life-threatening condition.

Для цитирования: Dixon Drake D, Rahman Mohammed, Nour Hanna, Dub Larissa. Ingestion of Isobutyl Nitrite Leading to Methemoglobinemia: A Case Report.. Cureus. 2025. DOI: 10.7759/cureus.97471.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.